Show ratings & reviews for

2.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

InTX | 35-44 | Female | On medication for 1 to 6 months | Patient
5/15/2020
Condition: Absence of Menstrual Periods
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I've been taking these for 3 months and now have severe stomach pain with our without food on my stomach. Asking side this main problem is nausea and bloating. I was convinced I had an ulcer but I've always lived a pretty healthy life style. I'm going to switch to another brand soon.

Report this postFill 3Created with Sketch.
LucyD | 19-24 | Female | On medication for less than 1 month | Patient
6/12/2019
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Oh wow. A HARD NO from me. I switched pharmacies and insurance and thought Mibelas was basically the generic form of Minastrin24fe, it is NOT THE SAME. I have had such bad emotional side effects for the last three weeks since starting it I thought I was basically completely insane. I have been so severely depressed, laying on the floor for hours any time I am not at work (going to take breaks at work to lay down on the bathroom floor and cry), I have gotten such bad anxiety that I was convinced several people close to me "suddenly hated me", and had 1 panic attack and 3 anxiety attacks in one week. My therapist said he had no idea what was wrong with me and suddenly we realized the only thing different in the last three weeks was that I was taking the "generic" form of my birth control instead of the regular... so I looked up Mibelas, and turns out MANY people switching from Minastrin are having the same exact issues. I'm calling my pharmacy today to switch back literally no matter what I have to do, jesus christ this should not be sold

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More